# SDR SWIA201904035716

- Difficulty date: February 17, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 36,327 hours, 31,968 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT RAIL BEAM CORRODED FROM FS 605.0 TO 621.0 (C-CHECK) RO: 04/01/2019 REPAIRED CORROSION AT 4EA LOCATIONS OF LBL 9 SEAT RAIL BEAM FROM FS 605.0 TO 621.0. IAW REO.
